Euler-Ces`aro difference spaces of bounded, convergent and null sequences

Main Article Content

Feyzi Basar
Naim L. Braha


In this paper, we introduce the spaces $\breve{\ell}_{\infty}$, $\breve{c}$ and $\breve{c}_{0}$ of Euler-Ces`aro bounded, convergent and null difference sequences and prove that the inclusions $\ell_{\infty}\subset\breve{\ell}_{\infty}$, $c\subset\breve{c}$ and $c_{0}\subset\breve{c}_{0}$ strictly hold. We show that the spaces $\breve{c}_{0}$ and $\breve{c}$ turn out to be the separable BK spaces such that $\breve{c}$ does not possess any of the following: AK property and monotonicity. We determine the alpha-, beta- and gamma-duals of the new spaces and characterize the matrix classes $(\breve{c}:\ell_{\infty})$, $(\breve{c}:c)$ and $(\breve{c}:c_0)$.



Article Details

How to Cite
Basar, F., & Braha, N. L. (2016). Euler-Ces`aro difference spaces of bounded, convergent and null sequences. Tamkang Journal of Mathematics, 47(4), 405–420.
Author Biographies

Feyzi Basar

KısıklıMah. Alim Sok. Alim Apt. No: 7/6, 34692 - Üsküdar/˙Istanbul, Turkey.

Naim L. Braha

Department ofMathematics and Computer Sciences, University of Prishtina, Avenue “Mother Teresa", No=5, Prishtine, 10000, Kosova.


E. Malkowsky, E. Savas, Matrix transformations between sequence spaces of generalized weighted mean, Appl. Math. Comput. 147(2004), 333-345.

M. Candan, Almost convergence and double sequential band matrix, Acta Math. Sci., Ser. B, Engl. Ed., 34(2014), 354--366.

K. Kayaduman and M.Sengonul, The spaces of Ces`aro almost convergent sequences and core theorems, Acta Math. Sci. Ser. B Engl. Ed., 32(2012), 2265--2278.

B. Altay, F. Basar, The fine spectrum and the matrix domain of the difference operator $Delta$ on the sequence space $ell_{p}$, (0<$p$<1), Commun. Math. Anal. 2(2007), 1--11.

R. Colak, M. Et, E. Malkowsky, Some Topics of Sequence Spaces, in: Lecture Notes in Mathematics, Fi rat Univ. Press (2004), 1--63, ISBN: 975-394-0386-6.

B. Choudhary and S. K. Mishra, A note on Kothe--Toeplitz duals of certain sequence spaces and their matrix transformations, Internat. J. Math. Math. Sci., 18

(1995), 681--688.

M. A. Sarigol, On difference sequence spaces, J. Karadeniz Tech. Univ. Fac. Arts Sci. Ser. Math. -Phys., 10(1987), 63--71.

S. K. Mishra, Matrix maps involving certain sequence spaces, Indian J. Pure Appl. Math., 24(1993), 125--132.

A. K. Gaur and M. Mursaleen, Difference sequence spaces, Int. J. Math. Math. Sci., 21(1998), 701--706.

C. A. Bektas, M. Et and R.Colak, Generalized difference sequence spaces and their dual spaces, J. Math. Anal. Appl., 292(2004), 423--432.

A. Sonmez, Almost convergence and triple band matrix, Math Comput. Model., 57(2013), 2393--2402.

F. Basar, Domain of the composition of some triangles in the space of $p$-summable sequences, AIP Conference Proceedings, 1611(2014), 348--356.

C. Aydi n, F. Basar, Some new sequence spaces which include the spaces $ell_p$ and $ell_infty$, Demonstratio Math., 38(2005), 641--656.

F. Basar, Summability Theory and Its Applications, Bentham Science Publishers, e-books, Monographs, Istanbul, 2012.

E. Malkowsky and V. Rakovcevic, On matrix domains of triangle, Appl. Math. Comput., 189(2007), 1146--1163.

H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(1981), 169--176.

F. Basar, B. Altay, On the space of sequences of $p$-bounded variation and related matrix mappings, Ukrainian Math. J., 55(2003), 136--147.

M. Kiricsci and F. Basar, Some new sequence spaces derived by the domain of generalized difference matrix, Comput. Math. Appl., 60(2010), 1299--1309.

A. Sonmez, Some new sequence spaces derived by the domain of the triple band matrix, Comput. Math. Appl., 62(2011), 641--650.

P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker Inc., New York and Basel, 1981.

A. Wilansky, Summability through Functional Analysis, North-Holland Mathematics Studies 85, Amsterdam,Newyork Oxford, 1984.

A. M. Jarrah and E. Malkowsky, BK spaces, bases and linear operators, Rendiconti Circ. Mat. Palermo II, 52(1990), 177--191.

R.G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan and Co. Limited, London, 1950.

I. J. Maddox, Elements of Functional Analysis, The University Press, Cambridge, second edition, 1988.

M. Stieglitz, H. Tietz, Matrix transformationen von folgenraumen eine ergebnisubersict}, Math. Z., 154(1977), 1--16.

P.-N. Ng and P.-Y. Lee, Ces`aro sequence spaces of non--absolute type, Comment. Math. Prace Mat., 20(1978), 429--433.

M.c Sengonul and F. Bacsar, Some new Ces`aro sequence spaces of non-absolute type which include the spaces $c_0$ and $c$, Soochow J. Math., 31(2005), 107--119.

B. Altay and F. Bacsar, Some paranormed Riesz sequence spaces of non-absolute type, Southeast Asian Bull. Math.,30(2006), 591--608.

C. Aydin and F. Bacsar, On the new sequence spaces which include the spaces $c_0$ and $c$, Hokkaido Math. J., 33(2004), 383--398.

B. Altay, F. Basar and M. Mursaleen, On the Euler sequence spaces which include the spaces $ell_p$ and $ell_infty$ I, Inform. Sci., 176(2006), 1450--1462.

B. Altay and F. Basar, Some Euler sequence spaces of non-absolute type, Ukrainian Math. J., 57(2005), 1--17.

M. Et, On some difference sequence spaces, Turkish J. Math., 17(1993), 18--24.

M. Mursaleen, Generalized spaces of difference sequences, J. Math. Anal. Appl., 203(1996), 738--745.

M. Et and R.Colak, On some generalized difference sequence spaces, Soochow J. Math., 21(1995), 377--386.

R.Colak and M. Et, On some generalized difference sequence spaces and related matrix transformations, Hokkaido Math. J., 26(1997), 483--492.

E. Malkowsky, Recent results in the theory of matrix transformations in the sequence spaces, Mat. Vesnik, 49(1997), 187--196.

E. Malkowsky and S. D. Parashar, Matrix transformations in space of bounded and convergent difference sequences of order $m$, Analysis, 17(1997), 87--97.

B. Altay nad F. Basar, Some paranormed sequence spaces of non-absolute type derived by weighted mean, J. Math. Anal. Appl., 319(2)(2006), 494--508.

M. Mursaleen and A. K. Noman, On the spaces of $lambda$-convergent and bounded sequences, Thai J. Math., 8 (2010), 311--329.

M. Candan, Domain of the double sequential band matrix in the classical sequence spaces, J. Inequal. Appl., 2012, 2012:281, 15 pp.

N. L. Braha and F. Basar, On the domain of the triangle $A(lambda)$ on the spaces of null, convergent and bounded sequences, Abstr. Appl. Anal., 2013, Article ID 476363, 9 pages, 2013, doi:10.1155/2013/476363.

M. Basarir, F. Basar and E. E. Kara, On the spaces of Fibonacci difference null and convergent sequences, Sarajevo J. Math., Vol.12 (25), No.2, (2016), 1--16.

]O. Tug and F. Basar, On the domain of Norlund mean in the spaces of null and convergent sequences, TWMS J. Pure Appl. Math., 7(2016), 76--87.

C. S. Wang, On Norlund sequence space, Tamkang J. Math., 9(1978), 269--274.